de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Complexity of Metric Dimension on Planar Graphs

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons98374

van Leeuwen,  Erik Jan
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Diaz, J., Pottonen, O., Serna, M., & van Leeuwen, E. J. (2017). Complexity of Metric Dimension on Planar Graphs. Journal of Computer and System Sciences, 83(1), 132-158. doi:10.1016/j.jcss.2016.06.006.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002B-A574-5
Abstract
There is no abstract available